New examples of Moser–Bernstein type problems for some nonlinear elliptic partial differential equations arising in geometry
Keywords:Nonlinear PDE of divergence form, uniqueness of entire solutions, parabolic Riemannian manifold
A family of nonlinear partial differential equations of divergence form is considered. Each one is the Euler-Lagrange equation of a natural Riemaniann variational problem of geometric interest. New uniqueness results for the entire solutions of these equations on a parabolic Riemaniann manifold of arbitrary dimension are given. In particular, several Moser-Bernstein type theorems are proved.
How to Cite
Romero, A., Rubio, R. M., & Salamanca, J. J. (2021). New examples of Moser–Bernstein type problems for some nonlinear elliptic partial differential equations arising in geometry. Annales Fennici Mathematici, 46(2), 781–794. Retrieved from https://afm.journal.fi/article/view/110589
Copyright (c) 2021 The Finnish Mathematical Society
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.